Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 20, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Jul 29, 2014, 5:36 PM CDT for Calumet County, Outagamie County, Wisconsin. It was in force for 25 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 29, 2014, 5:36 PM CDT (22:36 UTC)
- Expired
- Jul 29, 2014, 6:01 PM CDT
- In force
- 25 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Calumet County, WI, Outagamie County, WI
The radar
The Green Bay radar (KGRB), 37 km from the middle of the area, began a volume at 22:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 29, 6:00 PM CDT | HAIL 0.5 | 1 Sw Kaukauna, WI | PEA TO MARBLE SIZE HAIL NEAR KAUKAUNA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 10.6 hours before the alert went out and 36 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 23 J/kg
- Mixed-layer CIN
- -58 J/kg
- Mixed-layer LCL
- 1079 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- 41 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
860
WUUS53 KGRB 292236
SVRGRB
WIC015-087-292315-
/O.NEW.KGRB.SV.W.0020.140729T2236Z-140729T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
536 PM CDT TUE JUL 29 2014
THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CALUMET COUNTY IN EAST CENTRAL WISCONSIN...
SOUTHEASTERN OUTAGAMIE COUNTY IN NORTHEAST WISCONSIN...
* UNTIL 615 PM CDT
* AT 533 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DARBOY...AND
MOVING SOUTHEAST AT 35 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
HIGH CLIFF STATE PARK AROUND 545 PM CDT.
CHILTON AROUND 605 PM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE SHERWOOD...HARRISON...ST
JOHN...HILBERT...STOCKBRIDGE...POTTER...KLOTEN...BRANT...KILLSNAKE
WILDLIFE AREA AND JERICHO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
IF ON OR NEAR LAKE WINNEBAGO...GET AWAY FROM THE WATER AND MOVE TO
SHELTER. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK
BY LIGHTNING. BOATS CAN BE SWAMPED BY LARGE CAPSIZING WAVES...EVEN
ON SMALL BODIES OF WATER. MOVE INTO DOCK AND SEEK SAFE SHELTER NOW.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4416 8841 4424 8840 4424 8845 4426 8843
4431 8823 4426 8818 4425 8820 4424 8817
4403 8804 4395 8829
TIME...MOT...LOC 2236Z 335DEG 29KT 4423 8830
HAIL...1.00IN
WIND...<50MPH
$$
MG2 follow-up statements
448 WWUS53 KGRB 292244 SVSGRB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 544 PM CDT TUE JUL 29 2014 WIC087-292253- /O.CAN.KGRB.SV.W.0020.000000T0000Z-140729T2315Z/ OUTAGAMIE WI- 544 PM CDT TUE JUL 29 2014 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN OUTAGAMIE COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. LAT...LON 4419 8840 4424 8817 4403 8804 4395 8829 TIME...MOT...LOC 2243Z 335DEG 29KT 4418 8827 $$ WIC015-292315- /O.CON.KGRB.SV.W.0020.000000T0000Z-140729T2315Z/ CALUMET WI- 544 PM CDT TUE JUL 29 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CALUMET COUNTY UNTIL 615 PM CDT... AT 541 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HIGH CLIFF STATE PARK...AND MOVING SOUTHEAST AT 35 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...TRAINED WEATHER SPOTTERS. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. THE SEVERE THUNDERSTORM WILL BE NEAR... CHILTON AROUND 605 PM CDT. OTHER LOCATIONS IN THE WARNING INCLUDE HILBERT...STOCKBRIDGE... POTTER...KLOTEN...BRANT...KILLSNAKE WILDLIFE AREA...JERICHO AND HAYTON. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. IF ON OR NEAR LAKE WINNEBAGO...GET AWAY FROM THE WATER AND MOVE TO SHELTER. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. BOATS CAN BE SWAMPED BY LARGE CAPSIZING WAVES...EVEN ON SMALL BODIES OF WATER. MOVE INTO DOCK AND SEEK SAFE SHELTER NOW. TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS! && LAT...LON 4419 8840 4424 8817 4403 8804 4395 8829 TIME...MOT...LOC 2243Z 335DEG 29KT 4418 8827 HAIL...1.00IN WIND...<50MPH $$ MG
223 WWUS53 KGRB 292301 SVSGRB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 601 PM CDT TUE JUL 29 2014 WIC015-292309- /O.CAN.KGRB.SV.W.0020.000000T0000Z-140729T2315Z/ CALUMET WI- 601 PM CDT TUE JUL 29 2014 ...THE SEVERE THUNDERSTORM WARNING FOR CALUMET COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED. PEA SIZE HAIL AND TORRENTIAL RAINFALL ARE STILL POSSIBLE WITH THIS STORM. LAT...LON 4419 8840 4424 8817 4403 8804 4395 8829 TIME...MOT...LOC 2259Z 335DEG 29KT 4406 8819 $$ MG
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 29, 3:16 PM CDT, 2 hours 20 minutes earlier.
Area forecast discussion, Jul 29, 3:16 PM CDT, 2 hours 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 316 PM CDT TUE JUL 29 2014 FORECAST DISCUSSION FOR ROUTINE AFTERNOON FORECAST ISSUANCE .SYNOPSIS... ISSUED AT 313 PM CDT TUE JUL 29 2014 LITTLE CHANGE TO THE WEATHER PATTERN FOR THE REST OF THE WEEK. SCATTERED SHOWERS...MAINLY DURING THE AFTERNOONS AND EVENINGS... WITH SEASONABLE TEMPERATURES. THE UPR PATTERN INVOF NOAM IS HIGHLY AMPLIFIED...WITH UPR TROFS OVER THE EAST AND OFF THE BRITISH COLUMBIA COAST...AND STG RIDGING FM THE INTERMOUNTAIN WEST...NNEWD...ACRS THE CANADIAN PRAIRIES. THIS IS A VERY STABLE PATTERN...AND LITTLE CHG TO THE TROF AND RIDGE POSNS IS EXPECTED DURING THE FCST PERIOD. BUT A SLOW MODIFICATION OF THE COLD AIR IN THE ERN NOAM UPR TROF WL CAUSE THE FLOW ACRS THE ERN CONUS TO GRADUALLY WEAKEN. TEMPERATURES WL START OUT BELOW NORMAL BUT SHOULD MODERATE A LITTLE AND BE CLOSE TO NORMAL FOR THE REST OF THE PERIOD. THERE WILL BE AMPLE OPPORTUNITIES FOR PRECIPITATION AS DISTURBANCES RIDE SEWD ACRS THE AREA. BUT WITH LIMITED MOISTURE...PCPN AMNTS WL BE MODEST AND MOST AREAS WL PROBABLY END UP BELOW NORMAL FOR THE WEEK. && .SHORT TERM...TONIGHT AND WEDNESDAY ISSUED AT 313 PM CDT TUE JUL 29 2014 PRECIPITATION TRENDS AND FOG POTENTIAL ARE THE MAIN CONCERNS DURING THIS PART OF THE FORECAST. AN UPPER LEVEL SHORT WAVE MOVING TOWARD THE FORECAST AREA IN CYCLONIC FLOW WILL KEEP SHOWERS AND SCATTERED THUNDERSTORMS GOING THROUGHOUT THE AFTERNOON AND INTO THE EARLY EVENING HOURS. THE SHORT WAVE AND A COLD FRONT SHOULD PASS THROUGH THE AREA OVERNIGHT. WINDS AND CLOUDS ARE EXPECTED TO DECREASE DURING THE NIGHT AND PROVIDE FAVORABLE CONDITIONS FOR FOG DEVELOPMENT DURING THE NIGHT...ESPECIALLY IN LOCATIONS THAT RECEIVE HEAVIER RAINFALL. THERE WAS SOME FOG IN NORTH CENTRAL WISCONSIN THIS MORNING AND MOS GUIDANCE HAD IT IN GRB AND RHI. AN UPPER LEVEL SHORT WAVE PASSING TO THE NORTHEAST WILL BRING ANOTHER CHANCE FOR SHOWERS AND THUNDERSTORMS...ON WEDNESDAY...MAINLY DURING THE AFTERNOON. .LONG TERM...WEDNESDAY NIGHT THROUGH TUESDAY ISSUED AT 313 PM CDT TUE JUL 29 2014 THE RELATIVELY QUIET MID-SUMMER WEATHER WILL CONTINUE. THE MAIN FCST CHALLENGE WILL CONT TO BE WHEN TO HAVE THE HIGHEST POPS IN THE FCST. TIMING OF SHRTWVS BECOMES MORE DIFFICULT FARTHER INTO THE FCST...SO RELIED MAINLY ON TYPICAL DIURNAL TRENDS BY LATER IN THE WEEK. 850 MB TEMPS MAY BRIEFLY EDGE UP A FEW DEGREES DURING THE WEEKEND...THOUGH IT LOOKS LIKE THE COOLER AIR WL BE REINFORCED FM THE N AGAIN LATER NEXT WK. NO SIG CHGS TO THE BROAD-BASED BLEND OF GUIDANCE PRODUCTS USED TO INITIALIZE THE EXTENDED PART OF THE FCST. && .AVIATION...FOR 18Z TAF ISSUANCE ISSUED AT 1245 PM CDT TUE JUL 29 2014 SHORT WAVE ENERGY IN CYCLONIC UPPER LEVEL FLOW AND AN APPROACHING SURFACE BOUNDARY WILL BING SHOWERS AND A CHANCE FOR THUNDERSTORMS TO THE AREA THIS AFTERNOON INTO THE EVENING. LOCAL MESOANALYSIS INDICATED LITTLE OR NO CIN AT MIDDAY WITH 500-1000J/KG OF CAPE IN MOST LOCATIONS SO DEVELOPMENT CAN BE EXPECTED AT ANY TIME. THE FREEZING LEVEL AND WET BULB ZERO HEIGHT FROM THE 12Z GRB SOUNDING WERE BOTH BELOW 10KFT...SO HAIL IS POSSIBLE WITH THUNDERSTORMS. GENERALLY VFR CONDITIONS EXCEPT IN SHOWERS AND STORMS TODAY...WHERE THERE MAY BE SOME MVFR CIGS AND MVFR OR IFR VSBYS. WEAK SURFACE FLOW AND CLEARING SKIES TONIGHT MAY BRING AREAS OF MVFR VSBYS...AND ISOLATED IFR VSBYS...IN FOG. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS.......SKOWRONSKI SHORT TERM.....MG LONG TERM......SKOWRONSKI AVIATION.......MG
Hazardous weather outlook, Jul 29, 3:30 PM CDT, 2 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 330 PM CDT TUE JUL 29 2014 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-302030- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 330 PM CDT TUE JUL 29 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT THUNDERSTORMS REMAIN POSSIBLE INTO THE EARLY EVENING HOURS. THE STORMS WILL PRODUCE BRIEF HEAVY RAINFALL AND GUSTY WINDS. HAIL UP TO DIME SIZE AND WIND GUSTS TO NEAR 40 MPH ARE POSSIBLE WITH THE STRONGEST STORMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY THERE IS A CHANCE OF THUNDERSTORMS FROM WEDNESDAY THROUGH FRIDAY...MAINLY DURING THE AFTERNOONS AND EARLY EVENING HOURS. IT IS UNLIKELY ANY OF THESE STORMS WILL BE SEVERE. .SPOTTER INFORMATION STATEMENT... ORGANIZED SPOTTER ACTIVATION SHOULD NOT BE NECESSARY...BUT SPOTTERS ARE STILL URGED TO RELAY ANY REPORTS OF HAIL TO THE NATIONAL WEATHER SERVICE. LMZ521-522-541>543-302030- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 330 PM CDT TUE JUL 29 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT THERE IS A CHANCE OF THUNDERSTORMS EARLY THIS EVENING. A FEW OF THE STRONGER STORMS MAY PRODUCE HAIL AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY THERE IS A CHANCE OF THUNDERSTORMS FROM WEDNESDAY THROUGH FRIDAY...MAINLY DURING THE AFTERNOONS AND EARLY EVENING HOURS. IT IS UNLIKELY ANY OF THESE STORMS WILL BE SEVERE. MG/JS
In the hours before
Local storm report, Jul 29, 4:45 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
445 PM CDT TUE JUL 29 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0438 PM HAIL MARSHFIELD 44.66N 90.16W
07/29/2014 E0.25 INCH WOOD WI TRAINED SPOTTER
HAIL AT THE CORNER OF ST. JOSEPH AVENUE AND WESTERN
STREET.
&&
MGSpecial weather statement, Jul 29, 4:47 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 447 PM CDT TUE JUL 29 2014 WIZ030-035-036-045-292315- MARATHON-WOOD-PORTAGE-WAUSHARA- INCLUDING THE CITIES OF...WAUSAU...WISCONSIN RAPIDS... STEVENS POINT...WAUTOMA 447 PM CDT TUE JUL 29 2014 ...SCATTERED SHOWERS AND THUNDERSTORMS MOVING THROUGH CENTRAL WISCONSIN... SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE SOUTHEAST THROUGH MARATHON...WOOD AND PORTAGE COUNTIES THROUGH 6PM. THE THUNDERSTORMS CAN PRODUCE BRIEF GUSTY WINDS TO AROUND 45 MPH...PEA SIZE HAIL AND HEAVY DOWNPOURS. IF A THUNDERSTORM APPROACHES YOU...MOVE TO A PLACE OF SAFETY. IF YOU HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE STORM TO BE STRUCK BY LIGHTNING. TE
Local storm report, Jul 29, 5:10 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
510 PM CDT TUE JUL 29 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0503 PM HAIL BLACK CREEK 44.46N 88.44W
07/29/2014 E0.25 INCH OUTAGAMIE WI FIRE DEPT/RESCUE
PEA SIZE HAIL IN BLACK CREEK.
&&
MGSpecial weather statement, Jul 29, 5:25 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 525 PM CDT TUE JUL 29 2014 WIZ020-022-030-031-036>040-045-048>050-074-292315- BROWN-CALUMET-DOOR-KEWAUNEE-MANITOWOC-MARATHON-MENOMINEE-OUTAGAMIE- PORTAGE-SHAWANO-SOUTHERN OCONTO COUNTY-WAUPACA-WAUSHARA-WINNEBAGO- 525 PM CDT TUE JUL 29 2014 ...SPECIAL WEATHER STATEMENT... AT 518 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SCATTERED SHOWERS AND THUNDERSTORMS ALONG AND NORTH OF A LINE EXTENDING FROM 21 MILES NORTHWEST OF WAUPACA TO 40 MILES SOUTH OF MANITOWOC...MOVING SOUTHEAST AT 30 MPH. ONE HALF INCH DIAMETER HAIL...OCCASIONAL CLOUD TO GROUND LIGHTNING... BRIEF HEAVY DOWNPOURS...AND WIND GUSTS TO 40 MPH...ARE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... ST ANNA... JERICHO... SHERIDAN... HARTMAN CREEK STATE PARK... RURAL... KING... WEYAUWEGA... WAUPACA... BROTHERTOWN... ALLENVILLE... LIND CENTER... FREMONT... ZITTAU... WINNEBAGO... SAXEVILLE... STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. MG
Local storm report, Jul 29, 5:26 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
526 PM CDT TUE JUL 29 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM HAIL MACKVILLE 44.34N 88.41W
07/29/2014 E0.25 INCH OUTAGAMIE WI TRAINED SPOTTER
PEA SIZE HAIL AND HEAVY RAIN IN MACKVILLE.
&&
MGSpecial weather statement, Jul 29, 5:32 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 532 PM CDT TUE JUL 29 2014 WIZ038-039-048>050-292330- BROWN-CALUMET-MANITOWOC-OUTAGAMIE-WINNEBAGO- 532 PM CDT TUE JUL 29 2014 ...SIGNIFICANT WEATHER ADVISORY... AT 528 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4 MILES EAST OF APPLETON...MOVING SOUTHEAST AT 30 MPH. PENNY SIZE HAIL...WINDS UP TO 50 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... HIGH CLIFF STATE PARK BY 545 PM CDT... CHILTON BY 605 PM CDT... ST ANNA BY 620 PM CDT... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. TE
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.